# SDR SWAA2022063023397

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 73,807 hours, 43,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE PRESSURE BELOW LIMITS / [01] REMOVED AND INSTALLED FORWARD ENTRY(FE) DOOR SLIDE PER AMM 25-66-01-401-NG.
